# SDR QXEA200601899

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 11,269 hours, 8,042 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Aft Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

TUS - ON CLIMBOUT FOR FLIGHT 4172 (TUS-DEN) AIRCRAFT WOULD NOT PRESSURIZE AND RECEIVED A CABIN ALTITUDE MESSAGE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  ON POST FLIGHT WALKAROUND FOUND AFT CARGO DOOR WAS NOT FLUSH WITH FUSELAGE.  AFT SECTION HAD ABOUT A 1 INCH GAP.  SYNOPTIC PAGE SHOWED THE DOOR AS BEING CLOSED.  MAINTENANCE INSPECTED DOOR AND AREA AND FOUND NO DEFECTS.  DOOR OPERATES CORRECTLY IAW AMM 52-31-00-710-801-A02.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
